# SDR FDEA201811033092

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 28,069 hours, 15,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532853840000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221PF COURIER FLOOR PANEL HAS PUNCTURES AND DELAMINATION. FABRICATED FLOOR PANEL 221PF ON T18/1375752 IAW DWG SRZ 25-005. CLASSIFIED AS A CAT "A" MAJOR REPAIR.
